American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 142 found      Go to page: 1 2 3 4 5

[61] Stefan Friedl. Commensurability of Knots and $L^2$--Invariants. Contemporary Mathematics 597 (2013) 263-279.
Book volume table of contents   
View Article: PDF

[62] Craig Hodgson and Hidetoshi Masai. On the Number of Hyperbolic $3$-Manifolds of a Given Volume. Contemporary Mathematics 597 (2013) 295-320.
Book volume table of contents   
View Article: PDF

[63] R. Benedetti and R. Frigerio. Levels of knotting of spatial handlebodies. Trans. Amer. Math. Soc. 365 (2013) 2099-2167.
Abstract, references, and article information   
View Article: PDF

[64] Nathan M. Dunfield and Stavros Garoufalidis. Incompressibility criteria for spun-normal surfaces. Trans. Amer. Math. Soc. 364 (2012) 6109-6137.
Abstract, references, and article information   
View Article: PDF

[65] Adam S. Sikora. Character varieties. Trans. Amer. Math. Soc. 364 (2012) 5173-5208.
Abstract, references, and article information   
View Article: PDF

[66] James J. Hebda and Chichen M. Tsau. An approach to higher order linking invariants through holonomy and curvature. Trans. Amer. Math. Soc. 364 (2012) 4283-4301.
Abstract, references, and article information   
View Article: PDF

[67] Sadayoshi Kojima. Entropy, Weil-Petersson translation distance and Gromov norm for surface automorphisms. Proc. Amer. Math. Soc. 140 (2012) 3993-4002.
Abstract, references, and article information   
View Article: PDF

[68] Jiming Ma. Homology-genericity, horizontal Dehn surgeries and ubiquity of rational homology 3-spheres. Proc. Amer. Math. Soc. 140 (2012) 4027-4034.
Abstract, references, and article information   
View Article: PDF

[69] Brent Everitt and Paul Turner. Bundles of coloured posets and a Leray-Serre spectral sequence for Khovanov homology. Trans. Amer. Math. Soc. 364 (2012) 3137-3158.
Abstract, references, and article information   
View Article: PDF

[70] V. O. Manturov. Parity, free knots, groups, and invariants of finite type. Trans. Moscow Math. Soc. 72 (2011) 157-169.
Abstract, references, and article information   
View Article: PDF

[71] Eriko Hironaka. Generalized lantern relations and planar line arrangements. Contemporary Mathematics 572 (2012) 113-125.
Book volume table of contents   
View Article: PDF

[72] E. Gorsky. $q,t$-Catalan numbers and knot homology. Contemporary Mathematics 566 (2012) 213-232.
Book volume table of contents   
View Article: PDF

[73] András Némethi and Fernando Román. The lattice cohomology of $S^3_{-d}(K)$. Contemporary Mathematics 566 (2012) 261-292.
Book volume table of contents   
View Article: PDF

[74] Xian’an Jin and Fuji Zhang. The Homfly and dichromatic polynomials. Proc. Amer. Math. Soc. 140 (2012) 1459-1472. MR 2869131.
Abstract, references, and article information   
View Article: PDF

[75] Michael J. Williams. Handle number one links and Generalized Property $R$. Proc. Amer. Math. Soc. 140 (2012) 1105-1109. MR 2869095.
Abstract, references, and article information   
View Article: PDF

[76] Shin Satoh and Yumi Tomiyama. On the crossing numbers of a virtual knot. Proc. Amer. Math. Soc. 140 (2012) 367-376. MR 2833547.
Abstract, references, and article information   
View Article: PDF

[77] Sebastian Baader and Masaharu Ishikawa. Legendrian framings for two-bridge links. Proc. Amer. Math. Soc. 139 (2011) 4513-4520. MR 2823096.
Abstract, references, and article information   
View Article: PDF

[78] Youngsik Huh, Sungjong No and Seungsang Oh. Stick numbers of $2$-bridge knots and links. Proc. Amer. Math. Soc. 139 (2011) 4143-4152. MR 2823059.
Abstract, references, and article information   
View Article: PDF

[79] Shinya Harada. Hasse-Weil zeta function of absolutely irreducible $\mathrm{SL}_{2}$-representations of the figure $8$ knot group. Proc. Amer. Math. Soc. 139 (2011) 3115-3125. MR 2811266.
Abstract, references, and article information   
View Article: PDF

[80] Oliver T. Dasbach and Adam M. Lowrance. Turaev genus, knot signature, and the knot homology concordance invariants. Proc. Amer. Math. Soc. 139 (2011) 2631-2645. MR 2784832.
Abstract, references, and article information   
View Article: PDF

[81] Marco Mackaay, Marko Stošić and Pedro Vaz. The 1,2-coloured HOMFLY-PT link homology. Trans. Amer. Math. Soc. 363 (2011) 2091-2124. MR 2746676.
Abstract, references, and article information   
View Article: PDF

[82] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Slopes and colored Jones polynomials of adequate knots. Proc. Amer. Math. Soc. 139 (2011) 1889-1896. MR 2763776.
Abstract, references, and article information   
View Article: PDF

[83] Matthew Hedden. On Floer homology and the Berge conjecture on knots admitting lens space surgeries. Trans. Amer. Math. Soc. 363 (2011) 949-968. MR 2728591.
Abstract, references, and article information   
View Article: PDF

[84] Yuhan Lim. Instanton homology and the Alexander polynomial. Proc. Amer. Math. Soc. 138 (2010) 3759-3768. MR 2661575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Topological quantum computers. CBMS Regional Conference Series in Mathematics 112 (2010) 89-95.
Book volume table of contents   
View Article: PDF

[86] Approximation of the Jones polynomial. CBMS Regional Conference Series in Mathematics 112 (2010) 35-40.
Book volume table of contents   
View Article: PDF

[87] Zhenghan Wang. Topological Quantum Computation. CBMS Regional Conference Series in Mathematics 112 (2010) MR MR2640343.
Book volume table of contents   

[88] Temperley-Lieb-Jones theories. CBMS Regional Conference Series in Mathematics 112 (2010) 1-23.
Book volume table of contents   
View Article: PDF

[89] Quantum circuit model. CBMS Regional Conference Series in Mathematics 112 (2010) 25-33.
Book volume table of contents   
View Article: PDF

[90] (2+1)-TQFTs. CBMS Regional Conference Series in Mathematics 112 (2010) 57-72.
Book volume table of contents   
View Article: PDF


Results: 61 to 90 of 142 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia